Alert archive / Oklahoma / River Flood Warnings in 2008

River Flood Warning 90, NWS Tulsa, OK

June 9, 2008Osage County, Pawnee County, Oklahoma

NWS Tulsa, OK issued this river flood warning at Jun 9, 2008, 4:35 AM CDT for Osage County, Pawnee County, Oklahoma. It took effect at Jun 9, 2008, 6:25 AM CDT. It was in force for 116 min.

The area

The counties it named.

The facts

Issued
Jun 9, 2008, 4:35 AM CDT (09:35 UTC)
In effect from
Jun 9, 2008, 6:25 AM CDT
Expired
Jun 9, 2008, 8:21 AM CDT
In force
116 min
Issued by
NWS Tulsa, OK
Flood severity
Minor

Counties Osage County, OK, Pawnee County, OK

The radar

The Tulsa radar (KINX), 94 km from the middle of the area, began a volume at 09:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Arkansas River at Ralston (RLSO2).

Action stage
16 ft
Minor stage
16 ft
Moderate stage
18 ft
Major stage
21 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07152500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS44 KTSA 090935
FLWTSA
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
435 AM CDT MON JUN 09 2008


...THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FLOOD WARNING 
FOR THE FOLLOWING RIVERS IN OKLAHOMA... 

  ARKANSAS RIVER AT RALSTON AFFECTING OSAGE AND PAWNEE COUNTIES. 
  
OKC113-117-091735-
/O.NEW.KTSA.FL.W.0090.080609T1125Z-080609T2031Z/
/RLSO2.1.ER.080609T1125Z.080609T1200Z.080609T1431Z.NO/
435 AM CDT MON JUN 09 2008

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A 

* FLOOD WARNING FOR 
  THE ARKANSAS RIVER AT RALSTON.
* UNTIL THIS AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 400 AM MONDAY THE STAGE WAS 12.67 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 16.0 FEET. 
* FORECAST...THE ARKANSAS RIVER AT RALSTON IS EXPECTED TO RISE ABOVE 
  FLOOD STAGE THIS MORNING AND CONTINUE TO RISE TO NEAR 16.8 FEET BY 
  THIS MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE LATE THIS 
  MORNING.
* IMPACT...AT 16.0 FEET...MINOR AGRICULTURAL FLOODING WILL OCCUR ON 
  THE NORTH BANK.

$$
1 follow-up statement
000 
WGUS84 KTSA 091321
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
821 AM CDT MON JUN 09 2008


...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  ARKANSAS RIVER AT RALSTON AFFECTING OSAGE AND PAWNEE COUNTIES. 
  
OKC113-117-091351-
/O.CAN.KTSA.FL.W.0090.000000T0000Z-080609T2031Z/
/RLSO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
821 AM CDT MON JUN 09 2008

THE FLOOD WARNING IS CANCELLED FOR
  THE ARKANSAS RIVER AT RALSTON.
* AT  700 AM MONDAY THE STAGE WAS 14.72 FEET. 
* FLOOD STAGE IS 16.0 FEET. 
* FORECAST...THE ARKANSAS RIVER AT RALSTON WILL CREST BELOW FLOOD 
  STAGE AT 15.8 FEET EARLY WEDNESDAY AFTERNOON.
* IMPACT...AT 16.0 FEET...MINOR AGRICULTURAL FLOODING WILL OCCUR ON 
  THE NORTH BANK.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at Jun 9, 3:13 AM CDT, 1 hour 22 minutes earlier.

Area forecast discussion, Jun 9, 3:13 AM CDT, 1 hour 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
313 AM CDT MON JUN 9 2008

.DISCUSSION...
FIRST AND FOREMOST WILL KEEP PRESENT CONFIGURATION OF FLASH FLOOD
WATCH GOING THROUGH 00Z AS IT APPEARS THIS ARE WILL SEE THE
HEAVIEST RAINFALL. OTHER AREAS IMMEDIATELY TO THE SOUTH AND EAST
OF THE WATCH AREA COULD ALSO SEE 2-4 INCH AMOUNTS THROUGH THE
AFTERNOON BUT ARE CURRENTLY MORE ABLE TO HANDLE ASSOCIATED RUNOFF.
THIS COULD CHANGE HOWEVER DEPENDING ON HOW THINGS UNFOLD THIS
MORNING. HAVE POPULATED QPF GRID WITH HPC GUIDANCE AND HAVE GONE
LIKELY TO CATEGORICAL POPS IN ALL AREAS FOR FIRST PERIOD.

INITIAL ROUND OF STRONG STORMS THAT PUSHED THROUGH NE OKLAHOMA AND
FAR NW ARKANSAS OVERNIGHT HAS LEFT AN OUTFLOW BOUNDARY NEAR I-40.
TEMPS TO THE NORTH HAVE DROPPED INTO THE 60S-LOW 70S WHILE
READINGS STILL NEAR 80 TO THE SOUTH. SYNOPTIC COLD FRONT APPEARS TO
BE FROM CENTRAL KS INTO TX PANHANDLE WHERE DEW POINTS IN THE 40S.
CONTINUE TO SEE REGENERATION OF SHOWERS AND THUNDERSTORMS ALONG
AND NORTH OF THIS BOUNDARY OVER TX PANHANDLE WHERE LOW LEVEL
MOISTURE TRANSPORT IS STRONGEST AND JET DYNAMICS MOST FAVORABLE.
UPPER JET SUPPORT EXPECTED TO SHIFT EAST TOWARD NE OKLAHOMA LATER
TODAY AND WITH PRESENCE OF ABOVE MENTIONED SFC BOUNDARIES... RAIN
CHANCES REMAIN HIGH MUCH OF TODAY. ADDITIONAL 2-4 INCHES OF RAIN
POSSIBLE BEFORE ACTIVITY SHIFTS SOUTHEAST THIS EVENING.

TEMPS TO THE NORTH OF OUTFLOW BOUNDARY WILL NOT GO MUCH OF
ANYWHERE SO GUIDANCE NUMBERS LOOK OKAY...WILL GO A LITTLE WARMER
ACROSS THE FAR SOUTH. FIRST PERIOD TEMPS/POPS WILL REQUIRE SOME
LAST MINUTE ADJUSTMENT BEFORE FORECAST ISSUANCE.

BEYOND THAT...A RETURN TO WARM AND WINDY CONDITIONS MID WEEK AS
YET ANOTHER DEEP UPPER LOW MOVES INTO THE NORTHWEST U.S. POTENTIAL
FOR ANOTHER FRONT TO SAG INTO THE AREA BY THE END OF THE WEEK TO
BRING ANOTHER CHANCE OF RAIN...AT THIS TIME THE OVERALL PATTERN
DOES NOT LOOK AS FAVORABLE FOR HEAVY RAINFALL AT THAT TIME.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   75  61  87  74 / 100  20  10   0
FSM   81  66  88  69 /  90  80  10   0
MLC   77  64  86  72 /  90  40  10   0
BVO   74  56  86  71 / 100  10  10   0
FYV   76  60  84  65 / 100  70  10   0
BYV   77  60  84  65 / 100  70  10   0
MKO   75  63  86  70 / 100  40  10   0
MIO   75  59  87  70 / 100  20  10   0
F10   73  61  86  71 / 100  30  10   0
HHW   89  69  85  71 /  70  80  10   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 PM MONDAY FOR OKZ054-OKZ055-OKZ056-
     OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-OKZ063-OKZ064-
     OKZ067.

AR...NONE.
&&

SHORT TERM...07
LONG TERM....14
Hazardous weather outlook, Jun 9, 1:56 AM CDT, 2 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
156 AM CDT MON JUN 9 2008

ARZ001-002-010-011-019-020-029-OKZ049-053>076-091000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
156 AM CDT MON JUN 9 2008

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TONIGHT.

SEVERE THUNDERSTORM.
	RISK...LIMITED.
	AREA...PRIMARILY EAST CENTRAL OKLAHOMA.
	ONSET...ONGOING.

FLASH FLOOD.
	RISK...ELEVATED.
	AREA...NORTH OF AN OKMULGEE TO JAY LINE.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...TULSA...OSAGE...AND PAWNEE COUNTIES.

HEAVY RAIN.
	RISK...SIGNIFICANT.
	AREA...ALL NORTHEAST OKLAHOMA AND FAR NORTHWEST ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...
WIDESPREAD HEAVY RAINS CONTINUE ACROSS NORTHEAST OKLAHOMA AND PORTIONS
OF FAR NORTHWEST ARKANSAS.  THE OVERALL SEVERE WEATHER POTENTIAL
HAS DECREASED...HOWEVER THE RISK FOR FLASH FLOODING WILL CONTINUE
THROUGH THE OVERNIGHT HOURS.  WE CONTINUE TO MONITOR ADDITIONAL
THUNDERSTORMS OVER WESTERN OKLAHOMA...AND SHOULD THESE STORMS
CONTINUE TO STRENGTHEN AS THEY TRACK EASTWARD...THEN THE
SEVERE WEATHER POTENTIAL MAY AGAIN INCREASE AFTER 5 AM.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED...PRIMARILY OVER EAST CENTRAL
OKLAHOMA.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
MONDAY AFTER SUNRISE...THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
TUESDAY...DENSE FOG POTENTIAL.
WEDNESDAY...NO HAZARDS.
THURSDAY...NO HAZARDS.
FRIDAY...THUNDERSTORM POTENTIAL.
SATURDAY...THUNDERSTORM POTENTIAL.
SUNDAY...NO HAZARDS.

EXTENDED DISCUSSION...
THUNDERSTORMS WILL BE ONGOING MONDAY MORNING WITH HEAVY RAIN
BEING THE MAIN RISK.  SEVERE THUNDERSTORMS WILL BE A POSSIBILITY
ACROSS AREAS SOUTHEAST OF INTERSTATE 44 DURING THE DAY MONDAY.
HEAVY RAIN AGAIN WILL BE A CONCERN...WITH RAINFALL TOTALS FROM
TONIGHT INTO MONDAY LIKELY  3 TO 5 INCHES ACROSS NORTHEAST
OKLAHOMA.  THE THUNDERSTORMS WILL LIKELY SHIFT TO THE SOUTH
AND EAST OF OUR AREA MONDAY EVENING.

THUNDERSTORM CHANCES RETURN AGAIN BY LATE WEEK AHEAD OF THE
NEXT UPPER STORM SYSTEM.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

In the hours before

Special weather statement, Jun 8, 11:53 PM CDT, 4 hours 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1153 PM CDT SUN JUN 8 2008

ARZ001-010-OKZ060-063-066>070-090600-
ADAIR OK-BENTON AR-CHEROKEE OK-DELAWARE OK-MUSKOGEE OK-OKMULGEE
OK-TULSA OK-WAGONER OK-WASHINGTON AR-
1153 PM CDT SUN JUN 8 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 100 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     NORTHWESTERN WASHINGTON AND BENTON

IN NORTHEAST OKLAHOMA
     NORTHEASTERN OKMULGEE...SOUTHERN WAGONER...SOUTHERN DELAWARE...
     ADAIR AND SOUTHERN TULSA

IN EAST CENTRAL OKLAHOMA
     NORTHERN MUSKOGEE AND CHEROKEE

AT 1153 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 13 MILES NORTHWEST OF SULPHUR SPRINGS TO PEGGS TO
3 MILES NORTHEAST OF LEONARD...MOVING EAST AT 41 MPH.

A LARGE PORTION OF NORTHWESTERN WASHINGTON...BENTON...NORTHEASTERN
OKMULGEE...NORTHERN MUSKOGEE...SOUTHERN WAGONER...SOUTHERN
DELAWARE...ADAIR...CHEROKEE AND SOUTHERN TULSA COUNTIES WILL BE
AFFECTED BY THESE STORMS THROUGH 100 AM CDT.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.

LAT...LON 3600 9426 3568 9482 3567 9576 3591 9593
      3608 9512 3612 9511 3650 9462 3648 9386
      3643 9386
TIME...MOT...LOC 0453Z 272DEG 36KT 3661 9456 3609 9502
          3594 9569
Special weather statement, Jun 9, 12:01 AM CDT, 4 hours 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1201 AM CDT MON JUN 9 2008

OKZ054-059-064-090600-
CREEK OK-OSAGE OK-PAWNEE OK-
1201 AM CDT MON JUN 9 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 100 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     OSAGE...NORTHWESTERN CREEK AND PAWNEE

AT 1201 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 20 MILES WEST OF RALSTON TO 39 MILES SOUTHWEST OF
PAWNEE...MOVING EAST AT 53 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THESE STORMS INCLUDE...PAWHUSKA...SHIDLER...OSAGE...HOMINY...
WYNONA...FAIRFAX...BARNSDALL...PERSHING...TALLANT...NELAGONEY...
BURBANK...OKESA...APPERSON...PEARSONIA...PAWNEE...JENNINGS...
TERLTON...HALLETT...MARAMEC...BLACKBURN...SKEDEE...CLEVELAND...
RALSTON...WESTPORT...DRUMRIGHT...OILTON...SILVER CITY AND MANNFORD.

A LARGE PORTION OF OSAGE...NORTHWESTERN CREEK AND PAWNEE COUNTIES
WILL BE AFFECTED BY THESE STORMS THROUGH 100 AM CDT.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH.

LAT...LON 3683 9652 3683 9601 3598 9636 3594 9660
      3617 9663 3617 9677 3621 9683 3625 9683
      3627 9693 3654 9699 3656 9690 3659 9690
      3660 9693 3658 9700 3668 9702
TIME...MOT...LOC 0501Z 253DEG 46KT 3654 9703 3599 9728
Special weather statement, Jun 9, 12:51 AM CDT, 3 hours 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1251 AM CDT MON JUN 9 2008

ARZ001-002-010-011-019-020-OKZ068>072-074-090645-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CRAWFORD AR-FRANKLIN
AR-HASKELL OK-MADISON AR-MCINTOSH OK-MUSKOGEE OK-SEQUOYAH
OK-WASHINGTON AR-
1251 AM CDT MON JUN 9 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 145 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     WASHINGTON...CARROLL...CRAWFORD...SOUTHEASTERN BENTON AND
     MADISON

IN WEST CENTRAL ARKANSAS
     NORTHERN FRANKLIN

IN EAST CENTRAL OKLAHOMA
     MUSKOGEE...SOUTHERN CHEROKEE AND SEQUOYAH

IN NORTHEAST OKLAHOMA
     ADAIR

IN SOUTHEAST OKLAHOMA
     NORTHEASTERN MCINTOSH AND NORTHERN HASKELL

AT 1251 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 3 MILES SOUTHWEST OF BUSCH TO 3 MILES NORTHWEST
OF MARIETTA TO 3 MILES SOUTH OF TAFT...MOVING SOUTHEAST AT 29 MPH.

A LARGE PORTION OF WASHINGTON...CARROLL...CRAWFORD...NORTHERN
FRANKLIN...SOUTHEASTERN BENTON...MADISON...MUSKOGEE...ADAIR...
SOUTHERN CHEROKEE...SEQUOYAH...NORTHEASTERN MCINTOSH AND NORTHERN
HASKELL COUNTIES WILL BE AFFECTED BY THESE STORMS THROUGH 145 AM CDT.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH AND
VERY HEAVY RAINFALL.

LAT...LON 3612 9342 3612 9346 3608 9343 3582 9354
      3551 9416 3530 9526 3575 9571 3592 9476
      3648 9384 3643 9329
TIME...MOT...LOC 0551Z 310DEG 25KT 3643 9386 3586 9467
          3571 9552
Special weather statement, Jun 9, 2:58 AM CDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
258 AM CDT MON JUN 9 2008

OKZ054-059-090830-
OSAGE OK-PAWNEE OK-
258 AM CDT MON JUN 9 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 330 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     CENTRAL OSAGE AND PAWNEE

AT 258 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 22 MILES NORTHWEST OF PAWNEE TO 37 MILES WEST OF
PAWNEE...MOVING EAST AT 45 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THESE STORMS INCLUDE...FAIRFAX...PAWNEE...HALLETT...MARAMEC...
BLACKBURN...SKEDEE AND RALSTON.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ALERT IS UPGRADED TO A WARNING.  ADDITIONALLY...ANOTHER
ROUND OF VERY HEAVY RAIN WILL OCCUR AND FLASH FLOOD WARNINGS ARE IN
EFFECT FOR OSAGE AND PAWNEE COUNTIES.

LAT...LON 3653 9701 3656 9690 3659 9689 3672 9638
      3622 9649 3625 9691 3625 9692 3633 9692
      3633 9699 3635 9703 3651 9704
TIME...MOT...LOC 0758Z 261DEG 64KT 3650 9710 3625 9741
Special weather statement, Jun 9, 3:36 AM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
336 AM CDT MON JUN 9 2008

OKZ054-055-059-090915-
OSAGE OK-PAWNEE OK-WASHINGTON OK-
336 AM CDT MON JUN 9 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 415 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     WASHINGTON...SOUTHEASTERN OSAGE AND PAWNEE

AT 336 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 7 MILES WEST OF WYNONA TO 9 MILES WEST OF
MARAMEC...MOVING EAST AT 45 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THESE STORMS INCLUDE...OSAGE...HOMINY...AVANT...WYNONA...WOLCO...
BARNSDALL...PERSHING...TALLANT...NELAGONEY...OKESA...BARTLESVILLE...
OCHELATA...HALLETT...MARAMEC...BLACKBURN...SKEDEE AND CLEVELAND.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.  ADDITIONALLY...
VERY HEAVY RAIN WILL OCCUR AS THIS LINE OF STORMS PASSES WITH
FLASH FLOODING POSSIBLE.

LAT...LON 3660 9649 3681 9582 3674 9581 3643 9598
      3643 9601 3639 9600 3627 9607 3617 9682
      3625 9683
TIME...MOT...LOC 0836Z 255DEG 68KT 3657 9639 3624 9678
Special weather statement, Jun 9, 4:10 AM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
410 AM CDT MON JUN 9 2008

OKZ054-055-059>061-064-067-091000-
CREEK OK-OSAGE OK-PAWNEE OK-ROGERS OK-TULSA OK-WAGONER OK-WASHINGTON
OK-
410 AM CDT MON JUN 9 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 500 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     NORTHWESTERN WAGONER...ROGERS...SOUTHERN WASHINGTON...
     SOUTHEASTERN OSAGE...NORTHERN CREEK...TULSA AND EASTERN PAWNEE

AT 410 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 7 MILES WEST OF AVANT TO 4 MILES NORTHEAST OF
DRUMRIGHT...MOVING EAST AT 40 MPH.  A LARGE PORTION OF NORTHWESTERN
WAGONER...ROGERS...SOUTHERN WASHINGTON...SOUTHEASTERN
OSAGE...NORTHERN CREEK...TULSA AND EASTERN PAWNEE COUNTIES WILL BE
AFFECTED BY THESE STORMS THROUGH 500 AM CDT.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
ADDITIONALLY...VERY HEAVY RAIN WILL ACCOMPANY THIS LINE OF STORMS
POSSIBLY PRODUCING FLASH FLOODING.

LAT...LON 3598 9661 3652 9619 3654 9541 3652 9542
      3652 9543 3650 9542 3601 9564
TIME...MOT...LOC 0910Z 261DEG 33KT 3646 9613 3602 9649

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 8, 7:47 PM CDTSevere Thunderstorm WarningTSAOsage73 min
Jun 8, 8:33 PM CDTSevere Thunderstorm WarningTSAWashington27 min
Jun 8, 8:52 PM CDTSpecial Weather StatementTSANowata53 min
Jun 8, 8:58 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee62 min
Jun 8, 9:19 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee41 min
Jun 8, 9:34 PM CDTSpecial Weather StatementTSACraig, Nowata, Washington56 min
Jun 8, 9:56 PM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee, Tulsa, Washington64 min
Jun 8, 10:28 PM CDTSpecial Weather StatementTSACraig, Mayes, Ottawa, Rogers62 min
Jun 8, 10:56 PM CDTSpecial Weather StatementTSACherokee, Creek, Delaware, Mayes, Ottawa, Tulsa and 1 more64 min
Jun 8, 11:53 PM CDTSpecial Weather StatementTSAAdair, Cherokee, Wagoner67 min
Jun 9, 12:01 AM CDTSpecial Weather StatementTSAOsage, Pawnee59 min
Jun 9, 12:09 AM CDTSevere Thunderstorm WarningTSAOsage, Pawnee34 min
Jun 9, 12:51 AM CDTSpecial Weather StatementTSAAdair, Muskogee, Sequoyah54 min
Jun 9, 1:41 AM CDTRiver Flood WarningTSAOttawa8 days
Jun 9, 2:43 AM CDTFlash Flood WarningTSAOsage, Pawnee12 hr
Jun 9, 2:48 AM CDTRiver Flood WarningTSAOsage30 hr
Jun 9, 2:58 AM CDTSpecial Weather StatementTSAOsage, Pawnee32 min
Jun 9, 3:30 AM CDTFlash Flood WarningTSAWashington12 hr
Jun 9, 3:36 AM CDTSpecial Weather StatementTSAOsage, Pawnee, Washington39 min
Jun 9, 4:10 AM CDTSpecial Weather StatementTSARogers, Tulsa50 min
Jun 9, 4:18 AM CDTFlash Flood WarningTSARogers, Tulsa, Wagoner12 hr
Jun 9, 4:25 AM CDTFlash Flood WarningTSANowata12 hr
Jun 9, 4:59 AM CDTSpecial Weather StatementTSAOkfuskee, Okmulgee46 min
Jun 9, 5:08 AM CDTSpecial Weather StatementTSADelaware, Mayes, Rogers, Tulsa, Wagoner52 min
Jun 9, 5:18 AM CDTFlash Flood WarningTSACraig, Mayes12 hr
Jun 9, 5:38 AM CDTSpecial Weather StatementTSACherokee, McIntosh, Muskogee, Wagoner52 min
Jun 9, 6:26 AM CDTSpecial Weather StatementTSAAdair, Haskell, Sequoyah49 min
Jun 9, 7:27 AM CDTSpecial Weather StatementTSAHaskell, Latimer, LeFlore, Pittsburg48 min
Jun 9, 8:15 AM CDTRiver Flood WarningTSAPawnee12 hr
Jun 9, 8:32 AM CDTRiver Flood WarningTSACreek21 hr
Jun 9, 8:37 AM CDTRiver Flood WarningTSAWashington24 hr
Jun 9, 8:37 AM CDTRiver Flood WarningTSAWashington71 hr
Jun 9, 8:37 AM CDTRiver Flood WarningTSARogers, Tulsa5 days
Jun 9, 8:45 AM CDTRiver Flood WarningTSAOsage, Tulsa53 hr
Jun 9, 8:45 AM CDTRiver Flood WarningTSATulsa65 hr
Jun 9, 8:49 AM CDTRiver Flood WarningTSANowata47 hr
Jun 9, 9:24 AM CDTRiver Flood WarningTSAOttawa17 hr
Jun 9, 9:27 AM CDTRiver Flood WarningTSAAdair11 hr
Jun 9, 9:27 AM CDTRiver Flood WarningTSACherokee11 hr
Jun 9, 2:22 PM CDTAreal Flood WarningTSACraig, Mayes, Nowata, Osage, Pawnee, Rogers and 3 more12 hr

Nearby

River Flood Warnings in Oklahoma, 2008Every river flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.